I have been taking pain pills for 10 years or so now. I have disc disease which causes back pain, but I can get thru it with OTC meds -instead I am a pill addict. I eat about 30+ a week of percocet, vics, vic es, oxy anything. I spend so much money on the pills from the street. I have NO will power. I want so bad to quit. I feel as I can not live without them, but then hate myself as soon as I take them. I forget things all the time. My family is suffering from my meaness and addiction. I have lost years of my life and years of time I should of been a better mother. Instead I sit around in a haze. I feel like I can not fuction without taking pills. I have no energy. I am sure my liver is messed up to some degree. I do not know what to do or how to stop. I research and research, then come morning and am popping pills again all day long until I can not function or stay awake. I can not go to a clinic to detox, can any one give me advice or help? My husband is very understanding, but disappointed that I keep going backwards. I will have a breakdown and cry to him for help, I tell him about all the ones I take and we work out a plan - all is good we are going to get me off of the pills, then my brain starts fighting the good side and I start calling to get hooked up again. Then behind his back I start taking more and more. I Want THIS TO BE MY LAST CRY FOR HELP! I want to be "normal". I want to be the best mother and wife I can be without drugs in my system. any ideas, help, thoughts? I want to Live Life to the fullest, I want happiness so badly. 10 years of being a zombie *****!
You sound like you really want this..a clean life. The use of the term Zombie really hit home for me. I have 41 days opiate free and only a short time ago...(I still have a long way to go) but I now have some hope that I no longer will be a walking zombie. That you have your husband to support you is pretty awesome. You have to get rid of your sources. If you hav eto..throw away your phone..get a new line. I tapered myself down to the lowest possible mg..I think 3.75 mg..then jumped. You have your husband to hold the pills..if you cant get into rehab. At the bottom of this page, right side see: Thomas's Recipe/Amino Acid Protocol..these supplements, vitamins and such will help with the w/d symptoms. As someone here say's, You have to be ok not being ok for awhile. That's it...for awhile..not the rest of your life..just for awhile...bad flu...take hot baths..drink lots of fluids...gets some immodium..its all in the Recipe. This is 2/3 mental and 1/3 physical. Keep posting and reading. This site has gotten me through some real rough times.
I hope for yourself first then for your family..that you make the right decision..and that is what it is: A decision.
Good Luck and God Bless You
btw: Tapering is not a necessity...It doesn't work for many people, it even drags out the w/d's, less severe (it was better becuase of my health to taper) Cold turkey is I think by far more common. You just have all the supplements on hand. This forum is a treasure trove of info. and supportive people who understand all you are going through.
I would detox then I would get involved with a support group the meetings that goes on will help in your recovery from these meds. There is another way to see your Doc. tell him or her what is going on and you need help to kick the pain meds. You may be candidate for sub. even if you get this med you can still go to meetings and share your experience with the group. After a while you may be able to quit cold turkey. The support group will be of help to you I no I attended for 15 yrs and was affiliated with the department of corrections support group working with inmates to stay clean and sober. You can do it. Keep posting.
You CAN do this and it sounds like you want too. Most everyone here can totally relate. I tried so many times to taper but couldn't. Doesn't mean it can't be done. I was terrified to quit, WD etc..., all excuses. There are so many OTC things you can take to help with the physical. It's like having the flu. But then the mental kicks in and that's where aftercare comes in. Everyone here can relate. This forum showed me, if these people can do it, than so can I. I'm 13 days clean and by the grace of god, I'm still here. I don't want to live like a zombie either. It's not truly living. You have great support.
You can do this!!!
Trust me I know how you feel...I'm currently suffering from codeine phosphate withdrawal symptoms...I feel so strange...and my memory has gone almost completely and I'm scared...I have been turning to friends in desperation and not all have been sympathetic...and several times I have broke down in tears...I live on my own so its even worse...and of course I am afraid I will end up in a mental home if I end up cracking up from the stress of the memory loss and confusion.
I really wish I could help you cope with your problem but I am suffering just like you.hang on in there zash.
very best wishes
Thank you all so much. It amazes me that I am not the only one. I mean it is all over that people suffer, but reading what everyone has to say is like reading my own thoughts. I CAN DO THIS! I need to stay strong, fight the urges and read this daily and use the support that all of you share. I have spent my last dime on the pills, I have some to taper with. I am scared to do cold turkey b/c I have to go to work. But I know whatever I have to do I will. Thank you all so very much for the support! Best of luck to each and everyone of you.
hey you guys im hooked on lartab and being an x herion user ..im always getting hooked on soemthing..i dont know how to wean my self off..please somebody that did it please tell me how/ im taking 80 pi;;s within two weeks .. i take 2 in the morning because im already sweating than i can hang till about noon i will take 2 or one till about 8 pm.. than around 3 in morning 2 more and the hole thing starts all over again .. can someone help me tell me how to wean when i start sweating i start to trip and ill pop 2 right away just so i dont have to feel that feeling .. help me!!!!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.